The distribution of the Riesz mass of certain subharmonic functions

P. C. Fenton Department of Mathematics, University of Maryland

TBD mathscidoc:1701.332446

Arkiv for Matematik, 14, (1), 259-276, 1975.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 273 downloads ] [ 0 comments ]
@inproceedings{p.1975the,
  title={The distribution of the Riesz mass of certain subharmonic functions},
  author={P. C. Fenton},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459320239255},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={259-276},
  year={1975},
}
P. C. Fenton. The distribution of the Riesz mass of certain subharmonic functions. 1975. Vol. 14. In Arkiv for Matematik. pp.259-276. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459320239255.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved